Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 323945, 13 pages
http://dx.doi.org/10.1155/2014/323945
Research Article

An Improved Interpolating Element-Free Galerkin Method Based on Nonsingular Weight Functions

1Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China
2Faculty of Science, Ningbo University of Technology, Ningbo 315016, China

Received 23 December 2013; Accepted 21 January 2014; Published 2 March 2014

Academic Editor: Miaojuan Peng

Copyright © 2014 F. X. Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. X. Sun, C. Liu, and Y. M. Cheng, “An Improved Interpolating Element-Free Galerkin Method Based on Nonsingular Weight Functions,” Mathematical Problems in Engineering, vol. 2014, Article ID 323945, 13 pages, 2014. https://doi.org/10.1155/2014/323945.